RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1161–1169 (Mi izv1923)  

A criterion for points to belong to the same Gleason part of the algebra $R(X)$

M. S. Mel'nikov


Abstract: In this paper necessary and sufficient conditions in terms of analytic capacity are found in order that two points of a compact set $X$ belong to the same Gleason part of the algebra $R(X)$.
Bibliography: 9 titles.

Full text: PDF file (795 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 1109–1117

Bibliographic databases:

UDC: 517.5
MSC: Primary 46J10, 30A44; Secondary 30A86
Received: 04.10.1976

Citation: M. S. Mel'nikov, “A criterion for points to belong to the same Gleason part of the algebra $R(X)$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1161–1169; Math. USSR-Izv., 11:5 (1977), 1109–1117

Citation in format AMSBIB
\Bibitem{Mel77}
\by M.~S.~Mel'nikov
\paper A~criterion for points to belong to the same Gleason part of the algebra~$R(X)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1161--1169
\mathnet{http://mi.mathnet.ru/izv1923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473842}
\zmath{https://zbmath.org/?q=an:0372.46051|0388.46034}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 1109--1117
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001761}


Linking options:
  • http://mi.mathnet.ru/eng/izv1923
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:137
    Full text:43
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019